# SDR ASOA2015080913656

- Difficulty date: August 9, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANELS 232BZ, PHOTOLUMINESENT STRIP DISCOLORED AND TORN.  R & R PHOTOLUMINESCENT STRIP ON PANEL 232BZ IAW AMM 11-3-00-000-801 AND 11-30-00-400-801.
